# SDR AALA202504085218

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 72,015 hours, 36,337 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Stuck
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 11A EXIT SHADE WON'T STAY OPEN FOR TAKEOFF AND LANDING. MAINTENANCE REPLACED EMERGENCY HATCH DOOR WINDOW SHADE PER AMM 25-23-47.
